Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Chest pressure and tightness causing shallow breathing, disturbed heart beats with muffled sounds. Why is this chest issue causing irregular heart beats?

Hi. I am a 35 year old female with no past significant illness . I currently have chest pressure and tighteness which causes me to breathe shallow due to tje pain. Also when I crouch sown the chest pain is so severe I think I m having the big one. Also I used a stethoscope to listen to my rapid heart and when I crouch down my heart actually STOPS beating then in a few seconds it beats but sounds muffled. I swear when I have tje chest pain I feel liked aorta is going to burst!! The pressure is constant as is tje SOB. Amd I have chest pain quite ALOT during the day. I can t lay down flat either due to severe pain. I went to tje ER amd I was told I was fine. I don t know what to do, but I have a feeling of impending doom and I am afraid to sleep for I won t wake up
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

ECG (Electrocardiogram / EKG) – Routine 12-lead – is part of clinical examination.
      TMT – Treadmill exercise ECG; may be with thallium isotope – is necessary to evaluate ischemia (reduced blood flow / Coronary Artery Disease)
     HOLTER (24 to 48 hour ambulatory monitoring) is done to analyse and plan for further management, if a routine ECG does not show missed beats. It may also detect silent (no symptom) ischemia.
     ECHOcardiogram is necessary to see the heart valves (Mitral Valve Prolapse) / heart muscle (Cardiomyopathy) and heart function (Ejection fraction, wall motion abnormality) / clots...

Your symptoms are suggestive of Anxiety...
Psychological assessment and assistance can help
Over The Counter (OTC) Non Steroidal Anti Inflammatory Drugs (NSAID) / muscle relaxants / anxiolytics will be useful in the meanwhile...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor